# SDR SWAA2022021029004

- Difficulty date: March 22, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOG PAGE 0600968: TRANSFERRED FROM NON ROUTINE NUMBER T750452 'PREVIOUS REPAIR CORROSION ON RAIL RBL 8.1 STA 727E+2. SEE PREVIOUS OPERATOR REPAIR RECORD NUMBER ( FI02) NRC NO. 20000026072 AND SWA EA 1-751-0901 PART 1' / CORROSION REMOVED AND REPAIR ANGLES; FILLERS AND CHANNEL SPLICE INSTALLED IAW SRM 53-00-53-2R-2 REPAIR 2 (CAT A) AS DOCUMENTED ON EA 1-751-0901 PART 1.
